# SDR SWAA991290

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 6547952
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FIVE .25 INCH LONG CRACKS ON LOWER AFT SECTION OF FWD ENTRY DOOR  SKIN.  REPAIRED PER SRM.
